# SDR SWAA2013120923095

- Difficulty date: November 30, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 74,553 hours, 63,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CROWN SKIN CHEM MILL CRACKED AT BS 399, STRINGER 2R.  REPAIRED SKIN IAW SRM.
